Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the zeros of the function $ \beta(z)$ associated with the gamma function


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 28 (1926), 391-399
MSC: Primary 33B15
Erratum: Trans. Amer. Math. Soc. 28 (1926), 786.
MathSciNet review: 1501352
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33B15

Retrieve articles in all journals with MSC: 33B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501352-0
PII: S 0002-9947(1926)1501352-0
Article copyright: © Copyright 1926 American Mathematical Society